# SDR SWAA2012122710892

- Difficulty date: December 19, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546947
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT SHEAR TIE LOCATED ON BS 947.5 AND BETWEEN STR 19L TO STR 20L AFT CARGO COMPARTMENT.  REPLACED SHEAR TIE LOCATED ON BS 947.5 AND BETWEEN S 19L TO S 20L AFT CARGO COMPARTMENT IAW SRM B737- 300 51-10-02 ITEM 8 SRM B737-300 51-40-02.
